# SDR 99ZZZX1586

- Difficulty date: November 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N51LC
- Make and model: Lear 35A
- Aircraft serial: 302
- System (JASC): 3250 · Landing Gear Steering System
- Part: Connector
- Condition: Malfunctioned
- Location: Nlg Steering
- Component: 26182742
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOSE WHEEL STEERING WAS FOUND ERRATIC.  FOUND WIRING HARNESS TO FOLLOW-UP POTENTIOMETER DAMAGED AND CONNECTOR CORRODED.  REPLACED FOLLOW-UP.  REINSTALLED NOSE GEAR ASSY.  ACFT TT:  8,638.5.
